# SDR SWAA064800

- Difficulty date: December 5, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 23,872 hours, 13,724 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 312A103310
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, RT BLEED TRIP OFF LIGHT ILLUMINATED DURING CLIMB, RESET, ILLUMINATED AGAIN.  DURING CRUISE AT FL 390 CABIN WAS CLIMBING 200 FT PER MINUTE, DURING DESCENT CABIN CLIMBED AT 400 FT PER MINUTE, AUTO DID NOT APPEAR TO MAINTAIN CABIN ALT.  FERRY FLIGHT TO TPA FOR TROUBLESHOOTING.  SECURED PNEUMATIC BOOT ASSY AT AFT PRESSURE BULKHEAD PER MM.  REMOVED AND REPLACED NR 2 ENG PRECOOLER CONTROL VALVE PER MM.
